MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of clip unable to deploy.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the stomach fundus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, the clip could not be deployed completely.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem) and block h6 (device code) have been updated based on the additional information received on february 12, 2026.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the stomach fundus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2026.During the procedure, the clip could not be deployed completely.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on february 12, 2025.It was clarified that the main problem of the device was the clip unable to grasp onto tissue, thus making this a poor bite issue not a deployment issue.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24314906
Report Number3005099803-2026-00560
Device Sequence Number4837693
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)270604(10)34165714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0034165714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/12/2026
04/23/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/03/2026
05/12/2026
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight60 KG